On the linear complexity and multidimensional distribution of congruential generators over elliptic curves

Florian K Hess, I Shparlinksi

Research output: Contribution to journalArticle (Academic Journal)peer-review

28 Citations (Scopus)
Translated title of the contributionOn the linear complexity and multidimensional distribution of congruential generators over elliptic curves
Original languageEnglish
Article number111-117
Pages (from-to)111-117
Number of pages7
JournalDesigns, Codes and Cryptography
Volume35
Issue number1
Publication statusPublished - 2005

Bibliographical note

Other identifier: 2000910

Cite this